MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE LK PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE LK PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number LK20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.We did not receive a batch or lot number for the product involved in this complaint.Therefore, we were unable to check manufacturing records for any related non-conformance.
 
Event or Problem Description
It was reported that during a liver ablation the probe broke while in the patients liver.There were no patient consequences and there is no additional information.
 
Additional Manufacturer Narrative
(b)(4).Date sent: (b)(6) 2021.H1: mdr decision: not reportable.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.Based on the condition of the returned device, it was discovered that the probe tip was intact but the cannula was broken.No pieces of device was missing and there was nothing left in patient.No patient consequence reported.

Brand Name
NEUWAVE LK PROBE 20CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
MDR Report Key10931434
Report Number3008769756-2020-00031
Device Sequence Number2469916
Product Code NEY
UDI-Device Identifier00853719006371
UDI-Public00853719006371
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLK20
Device Catalogue NumberLK20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;